Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Smoking weed, light headed, dizzy, lost, feeling asleep when not sleeping. How can I treat these symptoms?

Hello i need your help .. Im 14 years old . Its not my first time smoking weed im having weird symptoms. I feel light headed ,dizzy,i also feel lost into space and i feel like im asleep when im not , i also feel like i dont have control over my body what can i do for these symptoms to stop . Should i go to the hospital ? What would they do ? What should i drink or eat to make all these symptoms go away ? I
Asked On : Tue, 15 May 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Hi, thanks for writing to HCM.

Hangover from weed can be bad. You can try having lot of fresh juices and water. Have strawberries if possible. They might help. Also, you can try to sleep it off and then get refreshed. However, i suggest you not to continue weed as they might have adverse effects later. Also 14 is a very young age to spoil the body mechanism.

Good luck !!!
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor